Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Brownish vaginal discharge with mild cramps. Pregnancy tests positive. Proper diagnosis?

Hi, I gave birth to my son last August and have been taking micronor ever since and had no problems with it. About 4 days ago I started passing brown discharge and started getting very mild cramps . I m not due on my period for about another 10 days but I did 2 pregnancy tests both of which came up positive so does this mean I m pregnant or could it be a false reading?
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
The home pregnancy tests are 97% accurate. The two positive tests are indicative of pregnancy. You need to consult your gynecologist and stop taking Micronor. An ultrasound scan will help in detecting the period of gestation.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Sat, 23 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor